# SDR DXTA200601370

- Difficulty date: April 30, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N392QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600429
- Aircraft time: 7,726 hours, 6,260 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Odor
- Location: Air Cond Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN AIR CONDITIONER IS TURNED ON, THE CABIN GETS STRONG SMELL OF OIL. WHEN THE A/C SW IS TURNED OFF, THE OIL SMELL DISSAPATES.  ITEM IS UNDER INVESTIGATION.
